# SDR AALA20170106023

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 14,054 hours, 5,511 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. RIGHT LAVATORY SMOKE DETECTOR ALARM SOUNDED WITHOUT SMOKE INDICATION. ACCOMPLISHED SMOKE DETECTOR TEST IAW AMM 26-14-00. OPERATIONAL CHECK GOOD.
